# SDR UALA2013051403328

- Difficulty date: May 11, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 62,998 hours, 7,313 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT OF L2 DOOR IS INOPERATIVE.  REPLACED POWER SUPPLY IAW AMM 33-51-04 ,SSM 33-51-06, OPS NORMAL.
